Jump to content

Search the Community

Showing results for tags 'zoloft 50mg'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hey everyone, I want to share my story. Since november 2012 i am taking 50 mg of sertraline. Since 2010 i started to suffer from anxiety attacks in classrooms in University. But apart from that i was functioning without any major mental problems or physical problems. A psychiatrist prescriped me lexapro for the anxiety attacks. I took one dose of lexapro in september 2012 but that gave me bad nausea. I got an prescription of primperan to help the nausea, but that gave me an extreme dystonic reaction. My neck was tilt over to my back and i couldnt move it back. So i stopped the lexapro and primperan and went to my gp. My gp adviced me to start sertraline 50 mg. This is around november 2012. I must say the sertraline helpt the anxiety attacks. I graduated for my master in University. But after some time also the side affects became a problem. I suffered loose stools every day. I felt more and more tired and sleepy during the day. And i had an extreme appetite every day. Bloodtests and colonoscopy were fine and my gp said that she never heard of the side effects from sertraline. Together with my gp i decided to reduce the 50 mg to 25 mg. This is 2014. I got the brain zaps and felt even more lethargic. Also i got crying spells several times On the advice of my gp i restarted 50 mg. She said i just needed the medication. Years went by and the tiredness became more and more a problem. I a was feeling zoned out and dizzy. And the extreme hunger. I visited many doctors and psychologists and they al said my problems were psychological. In 2018 i was reading about a pharmacist who makes special taperingstrips for tapering ssri medications. ( I live in the Netherlands) Around september 2018 a doctor ordered the strips for me. In two months i reduced my 50 mg sertraline to zero around november 2018. During tapering i felt good. After the last dose some brain zaps. But around january 2019 i crashed hard. My whole body felt in a state of flight or fight. My appetite went away completely. Extreme nausea. My gp said this couldnt be withdrawal because there were some weeks between the last dose and the start of symptoms. He prescriped me oxazepam and omeprazole. I think the anxiety went away from oxazepam but i was still really sick. No appetite and dry heaving all the time. I got an endoscopy of the stomach and an echography of my stomach. Results were all fine. They diagnosed me with functional dyspepsia. My gp started me om citalopram 10 mg. Still together with the oxazepam and omeprazole. No result. Then we restarted the sertraline. After weeks symptoms went away after building up to 50mg sertraline. This is may 2019 .Huge appetite came back. But also the tiredness and loose stools came back. In the next 1.5 years the tiredness and zoned out feeling became more and more problematic. I could not function. Still all docs sayed it was psychological. So in october 2020 i wanted to give the taper sertaline 50mg a last try. With a scalpel i cutted a small piece of the tablet. Around 10 procent. I did this from october 2020 till the beginning of january 2021. The tiredness went away. I was awake during the day. Started running again The whole time i cutted the tablet the same every day,to stabilize. Unfortuanaly my appetite and thirst went away again beginning january 2021. And a feeling of nausea the whole day. I also feel extremely nervous without a reason. Crying. I can t believe the taper went really well in the beginning weeks and now suddenly these symptoms start. I didnt went to my gp again. But iam afraid i will need this medication forever to have appetite. Or do I really have functional dyspepsia and I need sertraline for that. But in 2012 before the medication I never struggled with my stomach or appetite, it were anxiety attacks. So many questions. I hope anyone can relate to my story. Or give some advice. I also researched a lot about the role of serotonin in the gastrointenstinal tract. Does sertraline really have an impact on that? all the best. Marcus
  2. Hey everyone 😀 would love some advice please! Around 8 weeks ago I decided to taper by doctor instructions been on 3 years and stable happy/healthy loving life, of Zoloft 50mg so I started 1/4 cutting my pill I was doing ok for 2 weeks but then it hit, insomnia, panic attacks. So I quick updosed back to 50 mg, then probally got worst side effects of updosing, panic attacks, anxiety, stomach pain, headaches. I actually think one day I took 100mg as I had forgotten I took a dose then remembered. It’s now been 4-5 week since reinstatement still have side effects but panic is gone. And am thinking clearer again. I’m so up and down good days and bad days. Last 3 nights bad insomnia it’s horrible . Will take something tonight I have melatonin. My question is this normal??? Such a small cut and time frame and how long dose usually take to fully restablise. I’m happy to stay on 50mg for good I just wanna be my normal happy self. And sleep I need sleep it’s been up and down.
  3. I was put on Zoloft years ago when I was having panic attacks and very stressed and also had some depression, not to the level that I was a danger to myself or couldn't leave my home. But I tried weaning (taking 6 months) about 5 yrs ago, I remember nausea, but about 3 months after my last dose I felt like I was going downhill again, the doctor thought I should go back on and I did. Felt like myself again. Now I have been doing yoga for many years and started meditation. I would like to try to stop again and see if my current lifestyle will be enough. I have read that when you get older there are dangerous side effects being on SSRI's, I am 62 years old. Any help would be appreciated. I thought I would cut 1/3 off my 50mg for a month to start.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy